Marinol for nausea
Jun 25, 2004
In response to you answer about contolling nausea, I'd like to add my experience. When I started HIV meds I lost my appetite and began to feel not-quite-right all the time, with occasional waves of nausea. I began to lose about a pound each week. My doctor put me on Marinol, which helped my appetite and stopped the nausea. I am able to focus on work just fine, providing that I adjust my dose as needed and take it at bedtime. THC is absorbed into body fat and released over time, so it takes a few days to correct a level that's too low or too high. With the Marinol plus Androgel, I've been able to gain back the lost weight, and thanks to a good workout parnter that weight is much leaner than what I lost.
Response from Mr. Vergel
Thanks for sharing your experience. I tell people that treating weight loss should be done in a multuifactorial way: get your appetite up, your hormones in balance and exercise!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin Could I Have Acute HIV Infection
- Is White Tongue A Sign Of Acute HIV Infection?
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Hpv After Handjob Sign Of HIV AIDS
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.